Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A general Phillips theorem for Cāˆ— -algebras and some applications

Donald Curtis Taylor

Vol. 40 (1972), No. 2, 477ā€“488
Abstract

In this paper Phillips’s theorem is extended to a C-algebra setting and, by virtue of this extension, several results on interpolation are generalized and improved.

Mathematical Subject Classification 2000
Primary: 46L05
Milestones
Received: 22 June 1970
Published: 1 February 1972
Authors
Donald Curtis Taylor